Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the classification of periodic flows


Author: Gian-Carlo Rota
Journal: Proc. Amer. Math. Soc. 13 (1962), 659-662
MSC: Primary 28.70
DOI: https://doi.org/10.1090/S0002-9939-1962-0137820-3
MathSciNet review: 0137820
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.70

Retrieve articles in all journals with MSC: 28.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0137820-3
Article copyright: © Copyright 1962 American Mathematical Society